# SDR 2005UALA00627

- Difficulty date: July 7, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 30,687 hours, 3,831 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Door 1r Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT DOOR 1R INOPERATIVE.  RELAMPED.
